# SDR QMLA2015051715039

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N115LN
- Make and model: Snias AS350B2
- Aircraft serial: 4155
- Aircraft time: 3,126 hours, 9,814 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,047 hours, 6,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 5700700A
- Condition: Separated
- Location: Ac Bay
- Component: Compressor, SD507
- Component part number: 590008
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH THE AIR CONDITIONER ON HIGH, SMOKE ENTERED THE CABIN FROM AN UNKNOWN SOURCE.  THE PILOT CONCLUDED THE MOST LIKELY CAUSE WAS THE AIR CONDITIONER.  TURNED OFF AIR CONDITIONER, OPENED VENTS & WINDOWS.   MADE UNSCHEDULED LANDING WITH SMOKE DISSIPATING AS LANDING PROGRESSED.  UPON LANDING FOUND HOSE TO AIR CONDITIONER CONDENSER SEPARATED FROM FITTING AT THE CONDENSER.  CONFIRMED THAT RETURN HOSE SPLIT & MEL'D AIR CONDITIONER.
